So Wednesday I had a minor medical procedure. Before the procedure on Tuesday I had to be on a liquid diet and take some medicine. The medicine was horrible and made me throw up. I really hate to throw up because I always think about the insulin that I have taken for that food that is no longer in my system. Therefore, I mentioned to my doctor on Wednesday that there should be a warning that it might make you throw up. The doctor then turned and looked at me and said that is normal to throw up. I am fustrated. Why wasn’t I warned about this and if I was maybe I could have prevent the 45 blood sugar that I had. It just amazes me the lack of understanding of diabetes doctors have. This makes me appreciate my Endo so much more.
That is why I always have two forms of Pheneragan in the house at all times. I am on Symlin which at first made me extremely sick until I got adjusted to it, now it just does it occasionally but first sign my stomach is upset I take either the pill or a suppositories. My body has a tendency to go low when I throw up even if it is an infection.